Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Extreme fatigue, lack of appetite, profuse sweating, tremors. Works with underprivileged children, had vaccines. Suggestions?

Hi my friend has recently been to Uganda and has not felt the same since he came home. I am worried that his symptoms may be related to some disease that he may have picked up over there, since he was working with underpriviliged children who were suffering various illnesses.His symptoms are extreme fatigue and lack of appetite . He claims to have a feeling like that of tremors and sometimes he gets a little sweaty. He is a very active farmer who does humaintarian work and for him to complain is not normal. He also claims that he was sick on the plane on the way home, and has not felt entirely well since. He claims he comes alright for a little while then he relapses with these symptoms. He seems to think that it could be a reaction to the vaccines that he had before he went to Uganda, claiming that he was a bit run down before the course of vaccines., and that maybe his body is just reacting to the bombardment on his immune system . What do you recommend he do?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Yes you are likely to be right about him having picked up an infection in Uganda.
His symptoms seem to be due to an infection. Fever followed by increased sweating is seen in Malaria and other infectious diseases.

Kindly ask him to visit a doctor, as it is not due to the vaccine.

Wishing you and your friend good health
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor